# SDR CHQA201000193

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 24,820 hours, 23,304 cycles
- Engine: Allsn AE3007A
- Engine time: 19,657 hours, 17,068 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2278
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,347 hours, 10,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT CREW REPORTED AN E2 ANTI-ICE FAIL MESSAGE ON EICAS.  DUE TO FORECASTED ICING CONDITIONS, THE FLIGHT RETURNED TO MKE AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH THE DEFERRAL PROCEDURES AND RELEASED THE AIRCRAFT FOR SERVICE.  THE MEL WAS CLEARED IN CMH ON 10/6/2010 WHEN THE E2 ANTI-ICE VALVE WAS REPLACED.
